# SDR SWAA114746

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 48,754 hours, 39,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6515698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER SPLICE CHANNEL CRACKED AT BS 908, STR 4L.  REMOVED AND REPLACED CHANNEL PER SRM AND DWG.
